# SDR DALA2022042602925

- Difficulty date: April 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 105,805 hours, 15,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 SEAT 38B LOWER EMERGENCY LIGHT SHROUD HAS DAMAGE. CORRECTIVE ACTION: SECURED LIGHT SHROUD PER B767 AMM 25-20 OK FOR SVC. (2202997)
